# SDR IPXA2017022114302

- Difficulty date: January 31, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 72,255 hours, 11,912 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP0785502
- Condition: Corroded
- Location: Main Cabin``
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C RIGID FLOOR PANEL BS 489.812, LBL 29 HAS CORROSION. REPAIRED IAW EA 011-5321-01-A6630 REV. I/R, AND EO MD11-5330-63254-A. (MINOR)
